BROWSE

Related Scientist

Chough, Changyeon's photo.

Chough, Changyeon
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

The pro-etale topology for algebraic stacks

Cited 0 time in webofscience Cited 0 time in scopus
14 Viewed 0 Downloaded
Title
The pro-etale topology for algebraic stacks
Author(s)
Chang-Yeon Chough
Subject
algebraic stack, ; constructible sheaf, ; derived category, ; etale topology, ; pro-etale topology
Publication Date
2020-09
Journal
COMMUNICATIONS IN ALGEBRA, v.48, no.9, pp.3761 - 3770
Publisher
TAYLOR & FRANCIS INC
Abstract
© the Author. The pro-etale topology by Bhargav Bhatt and Peter Scholze allows us to reconstruct the derived category of constructible -sheaves on a topologically noetherian scheme in the usual derived manner. We extend this result from schemes to algebraic stacks
URI
https://pr.ibs.re.kr/handle/8788114/7670
DOI
10.1080/00927872.2020.1745820
ISSN
0092-7872
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse